# SDR AALA202209206606

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A300*
- Aircraft serial: 7539
- Aircraft time: 16,871 hours, 6,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT PER TASK CARD 26C00025003.
